# SDR ABXA010379

- Difficulty date: June 20, 2001
- Submitted: July 11, 2001
- Operation: Air carrier
- Aircraft: N928AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47392
- Aircraft time: 44,471 hours, 36,654 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Retainer
- Part number: 39197871
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT LOWER AFT FASTENER OF WINDOW RETAINER, FS 658 AND LONGERON 15 RIGHT.  REPAIRED AREA IAW DC-9 SSRM K07226.
